# SDR ABXA010632

- Difficulty date: August 21, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELONGATED HOLE WAS FOUND AT STATION 434, STRINGER 9, LEFT SIDE ON STRINGER, LOWER SIDE.  FABRICATED REPAIR PART AND REPAIRED AREA IAW REA B653-41421MR.
